# SDR AALA202109157843

- Difficulty date: September 10, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 18,529 hours, 2,084 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 7000021H01
- Part serial: 1112
- Condition: Faulted
- Location: Apu
- Part time: 251 hours, 54 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FAILED ETOPS VERIFICATION FLIGHT DUE TO ELEC GEN SYS APU R STATUS MESSAGE, FLIGHT RETURNED TO FIELD. REPLACED RH APU GENERATOR IAW AMM 24-21-12, LEAK AND OPS CHECK GOOD.
